# SDR FDEA201702050432

- Difficulty date: February 5, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 13,927 hours, 7,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND, FOUND DENT AND SCRATCH  JUST BELOW AFT BULK CARGO DOOR APROX 18 INCHES.  THE DENT AND SCRATCH IS APROX 31 INCHES LONG.  CUT OUT DAMAGE IAW SRM 53-10-12.  COMPLIED WITH EA 6-5330-T0331291 PT1.  MAJOR REPAIR.
